RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 11, Pages 1920–1921 (Mi de8872)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Dynamic analogs of Green and Gauss formulas for solutions to wave equation in $\mathbf R_N\times t$

L. A. Alexeyeva

Institute of Theoretical and Applied Mathematics, Kazakh Academy of Sciences

Full text: PDF file (233 kB)

English version:
Differential Equations, 1995, 31:11, 1891–1892

Bibliographic databases:
UDC: 517.958
Received: 02.06.1994

Citation: L. A. Alexeyeva, “Dynamic analogs of Green and Gauss formulas for solutions to wave equation in $\mathbf R_N\times t$”, Differ. Uravn., 31:11 (1995), 1920–1921; Differ. Equ., 31:11 (1995), 1891–1892

Citation in format AMSBIB
\Bibitem{Ale95}
\by L.~A.~Alexeyeva
\paper Dynamic analogs of Green and Gauss formulas for solutions to wave equation in $\mathbf R_N\times t$
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 11
\pages 1920--1921
\mathnet{http://mi.mathnet.ru/de8872}
\zmath{https://zbmath.org/?q=an:0869.35058}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 11
\pages 1891--1892


Linking options:
  • http://mi.mathnet.ru/eng/de8872
  • http://mi.mathnet.ru/eng/de/v31/i11/p1920

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Alexeyeva, S. S. Sautbekov, “Method of generalized functions for solving stationary boundary value problems for Maxwell's equation”, Comput. Math. Math. Phys., 40:4 (2000), 582–593  mathnet  mathscinet  zmath
    2. L. A. Alexeyeva, “Generalized solutions of nonstationary boundary value problems for the Maxwell equations”, Comput. Math. Math. Phys., 42:1 (2002), 72–84  mathnet  mathscinet  zmath
  • Number of views:
    This page:46
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019